# SDR DHL2008764522

- Difficulty date: May 22, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount Bracket
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 K-FLAP ACTUATOR TRUNNION MOUNTING BRACKETS CRACK INDICATION WS 305.  REMOVED NR 1 K-FLAP MOUNTING BRACKETS WS 305 IAW B727 SRM 51-30-2.  FAB NEW BRACKETS WITH 2024-T3 .063", DIM 7.5" X 4" AND PO 9006027 IAW BOEING ENGINEERING DWG 65-16275.
